Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 153, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 2, 2016, 3:34 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2016, 3:34 PM MDT (21:34 UTC)
- Expired
- Aug 2, 2016, 3:52 PM MDT
- In force
- 18 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:44 PM MDT | HAIL 0.88 | 3 Nw Guernsey, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 861 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
448
WUUS55 KCYS 022134
SVRCYS
WYC015-031-022215-
/O.NEW.KCYS.SV.W.0153.160802T2134Z-160802T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 415 PM MDT
* AT 334 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUERNSEY
CAMPGROUND...OR 18 MILES NORTHEAST OF WHEATLAND...MOVING EAST AT
30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4222 10489 4237 10493 4249 10440 4222 10433
TIME...MOT...LOC 2134Z 259DEG 28KT 4230 10481
HAIL...1.50IN
WIND...60MPH
$$
TJT1 follow-up statement
742
WWUS55 KCYS 022152
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT TUE AUG 2 2016
WYC015-031-022202-
/O.CAN.KCYS.SV.W.0153.000000T0000Z-160802T2215Z/
GOSHEN WY-PLATTE WY-
352 PM MDT TUE AUG 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOSHEN AND
NORTHEASTERN PLATTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4222 10489 4237 10493 4249 10440 4222 10433
TIME...MOT...LOC 2149Z 259DEG 28KT 4233 10461
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:51 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 2, 12:51 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1251 PM MDT TUE AUG 2 2016 .UPDATE... Issued at 1244 PM MDT Tue Aug 2 2016 Been watching whether convection would start this afternoon as advertised by the HRRR model guidance and it looks like it is beginning to develop. Looks like we could see an isolated supercell or two develop near Chugwater and Wheatland this afternoon as indicated by the HRRR that move southeast into the Nebraska Panhandle by late afternoon and evening. Latest SPC Mesolanalysis showing CAPE values around 3000J/KG across the southern Panhandle this afternoon in an uncapped environment. Went ahead and added severe wording into the forecast and upped PoPs in the southern Nebraska panhandle substantially as the HRRR solution shows a line forming and pushing all the way to Sidney early this evening. Updates have been sent. && .SHORT TERM...(Today through Thursday) Issued at 302 AM MDT Tue Aug 2 2016 Today...Narrow temperature and dewpoint spreads early this morning across western Nebraska, so will need to monitor for possible areas of fog through the early morning hours. Low and mid level southeast winds develop this afternoon with a well pronounced low and mid level theta-e ridge axis across western Nebraska, particularly over the northern panhandle. Low level southeasterlies and daytime heating will help to generate isolated to widely scattered afternoon thunderstorms mainly from a Laramie to Chadron line with convective parameters suggesting gusty winds from some storms over our far eastern Wyoming and northern Nebraska panhandle counties. Guidance temperatures close and accepted. Tonight...Quiet night with low amplitude shortwave ridging developing overhead. Wednesday...Afternoon thunderstorm development looks to be in roughly the same area as Tuesday with a low level convergence boundary setting up from Laramie to Lusk and adequate low and mid level moisture in place. Warmest day in the warm sector ahead of the approaching cold front from northern Wyoming. Wednesday night...Slight chance of evening showers and thunderstorms along and ahead of the southward advancing cold front, then clearing skies. Thursday...Considerably cooler and more stable in the wake of the passing cold front. With stable airmass, cooler low levels and less low and mid level moisture, this day looks mostly dry. Compromised between NAM and GFS MOS highs for maximums. .LONG TERM...(Thursday Night through Tuesday) Issued at 302 AM MDT Tue Aug 2 2016 Persistent southwest flow through the extended will yield a more active pattern compared to earlier in the week. This pattern shift will be courtesy of a series of shortwaves carving out a west coast trough that moves very little thru the weekend. Although models struggle with shortwave timing at this temporal range, both the ECMWF/GFS have been consistent enough the past few days for gained confidence of shortwave energy lifting thru the CWFA on Friday. Lack of available instability will limit convective strength, but think coverage will be decent. Have continued to trend precipitation chances up for Friday. Return flow amplifies over the weekend, which will increase available instability. Would expect Saturday/Sunday to be the next chance for strong- severe convection for the eastern Plains. Both the the ECMWF/GFS push moisture east Monday-Tuesday, so have steered convective chances downward to reflect this trend. Temperatures will gradually warm thru the period...but only back to seasonal normals by early next week (Highs in the 80s in lower elevations). && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1153 AM MDT Tue Aug 2 2016 Low stratus has finally burned off over parts of western Nebraska. Watching rapid cu development over the southeast Wyoming mountains at midday. HRRR shows scattered coverage of SHRA/TSRA from the Laramie Range spreading eastward onto the plains during the afternoon, with VCTS between 19Z and 03Z. TSRA may produce gusty/erratic outflow winds to 40 kt, small hail and MVFR or lower visibility in heavy rain. Convection should diminish after 03Z. && .FIRE WEATHER... Issued at 302 AM MDT Tue Aug 2 2016 Low relative humidities this afternoon west of I-25, though fortunately, winds will be relatively light. Stronger winds east of I-25, though fortunately, humidities will be higher. One more afternoon of relatively low humidities on Wednesday north of a Rawlins to Scottsbluff line, though fortunately, winds will remain in acceptable ranges. Cooler and wetter conditions expected for Friday and the weekend with minimal concerns. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && UPDATE...GCC SHORT TERM...RUBIN LONG TERM...CAH AVIATION...MAJ FIRE WEATHER...RUBIN
Hazardous weather outlook, Aug 2, 12:44 PM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1244 PM MDT TUE AUG 2 2016 WYZ101>119-031845- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1244 PM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST WYOMING MOUNTAINS AND THE PLAINS EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EARLY EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH QUARTER SIZED HAIL AND DAMAGING DOWNBURST WINDS TO 60 MPH. ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS LOWER ELEVATIONS OF CARBON COUNTY WHERE VERY DRY HUMIDITIES COMBINE WITH WIND GUSTS TO 20 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AND ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A LINE FROM WHEATLAND TO TORRINGTON AFTER 3 PM TODAY THROUGH SUNSET. NEZ002-003-019>021-054-055-095-096-031845- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1244 PM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MAINLY THE SOUTHERN NEBRASKA PANHANDLE THIS AFTERNOON AND EARLY EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH PING PONG BALL SIZED HAIL AND DOWNBURST WINDS TO 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AND ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A LINE FROM LYMAN TO ALLIANCE AFTER 5 PM TODAY THROUGH SUNSET.
In the hours before
Special weather statement, Aug 2, 1:19 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 119 PM MDT TUE AUG 2 2016 WYZ106>108-117-118-022000- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- SOUTH LARAMIE RANGE FOOTHILLS WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- CENTRAL LARAMIE COUNTY WY- 119 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN...SOUTHERN PLATTE...NORTHEASTERN ALBANY AND NORTHWESTERN LARAMIE COUNTIES UNTIL 200 PM MDT... AT 119 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES WEST OF CHUGWATER...OR 22 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHUGWATER AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 45 AND 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4158 10519 4175 10528 4209 10465 4165 10463 TIME...MOT...LOC 1919Z 242DEG 27KT 4173 10508 CLAYCOMB
Special weather statement, Aug 2, 2:07 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 207 PM MDT TUE AUG 2 2016 WYZ106>108-022045- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 207 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...SOUTHERN PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 245 PM MDT... AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHUGWATER...OR 19 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHUGWATER...BORDEAUX AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 49 AND 74. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4166 10503 4179 10528 4209 10479 4170 10447 TIME...MOT...LOC 2006Z 229DEG 19KT 4179 10481 TJT
Special weather statement, Aug 2, 2:47 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT TUE AUG 2 2016 WYZ106>108-022130- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 247 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 330 PM MDT... AT 247 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VETERAN TO NEAR CHUGWATER...AND MOVING EAST AT 55 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHUGWATER...YODER...VETERAN...HUNTLEY...HAWK SPRINGS AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 52 AND 59. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4203 10410 4172 10420 4172 10488 4199 10461 TIME...MOT...LOC 2047Z 263DEG 46KT 4192 10437 4176 10477 FINCH
Special weather statement, Aug 2, 2:57 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 257 PM MDT TUE AUG 2 2016 WYZ102-107-108-022145- NIOBRARA COUNTY WY-GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- 257 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN...SOUTH CENTRAL NIOBRARA AND NORTHEASTERN PLATTE COUNTIES UNTIL 345 PM MDT... AT 257 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUERNSEY CAMPGROUND...OR 24 MILES NORTH OF WHEATLAND...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JAY EM...RAWHIDE BUTTES...GUERNSEY CAMPGROUND AND HARTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4227 10481 4243 10493 4266 10444 4237 10428 TIME...MOT...LOC 2057Z 242DEG 21KT 4239 10478 FINCH
Special weather statement, Aug 2, 3:33 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT TUE AUG 2 2016 NEZ019-020-WYZ108-118-119-022215- SCOTTS BLUFF NE-BANNER NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY- CENTRAL LARAMIE COUNTY WY- 333 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHWESTERN SCOTTS BLUFF...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES UNTIL 415 PM MDT... AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YODER TO 8 MILES NORTHWEST OF GUN BARREL...AND MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LA GRANGE...LYMAN...ALBIN...YODER...HAWK SPRINGS CAMPGROUND... HAWK SPRINGS...HAWK SPRINGS RECREATION AREA...STEGALL...GUN BARREL... HUNTLEY...MERIDEN REST AREA AND VETERAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4195 10390 4140 10403 4142 10469 4196 10443 TIME...MOT...LOC 2133Z 261DEG 21KT 4190 10430 4149 10450 FINCH
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 1:19 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Aug 2, 1:33 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Goshen, Laramie, Platte | 27 min |
| Aug 2, 2:07 PM MDT | Special Weather Statement | CYS | Platte | 38 min |
| Aug 2, 2:23 PM MDT | Fire Weather Watch | CYS | 12 hr | |
| Aug 2, 2:47 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
| Aug 2, 2:57 PM MDT | Special Weather Statement | CYS | Goshen | 48 min |
| Aug 2, 3:33 PM MDT | Special Weather Statement | CYS | Goshen | 42 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.